# SDR DALA2022122908472

- Difficulty date: December 28, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 84,877 hours, 39,347 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 663 EMERG. LIGHT AT SEAT ROW 11 AFT LIGHT INOP. CORRECTIVE ACTION: FOUND LIGHT CONNECTOR DISCONNECTED. RECONNECTED AND OPS CHECK NORMAL. (9422028)
